Authors contributed equally to the manuscript.
Ecology of Gordian knots in natural conditions
Article first published online: 18 OCT 2012
© 2012, The American Microscopical Society, Inc.
Volume 131, Issue 4, pages 294–300, December 2012
How to Cite
Daoust, S. P., Schatz, B., Missé, D. and Thomas, F. (2012), Ecology of Gordian knots in natural conditions. Invertebrate Biology, 131: 294–300. doi: 10.1111/ivb.12000
- Issue published online: 3 DEC 2012
- Article first published online: 18 OCT 2012
- Foundation Fyssen Postdoctoral Fellowship
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!